# SDR 2020FA0000555

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 6,042 hours, 2,881 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 129006
- Part serial: 2865
- Condition: Over Voltage
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START AND TAXI, THE RIGHT NR 2 GENERATOR, SWITCH BREAKER TRIPPED, INDICATING A SYSTEM OVER-VOLTAGE.  ONE RESET ATTEMPT RESULTED IN THE SAME OVER-VOLTAGE.  THE AIRCRAFT WAS SHUT DOWN AND REPAIRS WERE MADE.  THIS REPAIRED PART FROM FALCON REVEALED IT WAS ORIGINALLY SQUAWKED FOR THE SAME OVER-VOLTAGE CONDITION BEFORE BEING SOLD TO OUR COMPANY AND INSTALLED ON OUR AIRCRAFT.
